# SDR SWIA200819821

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 21,728 hours, 31,072 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3594 - NR 2 BAGGAGE SMOKE DETECTOR WILL NOT TEST.  SECURED CONNECTOR ON SMOKE DETECTOR 2.  ALL OPS CHECKS NORMAL.
